In this paper, we introduce and consider a new system of extended general variational inequalities in Banach spaces. We establish the equivalence between the extended general variational inequalities and the fixed point problems. We use this equivalent formulation to suggest some iterative methods for solving this new system.We prove the convergence analysis of the proposed iterative methods under some suitable conditions. Several special cases, which can be obtained from main results are discussed. The idea and technique of this paper may stimulate further research activities in these fields.
Digital Object Identifier (DOI)
Bnouhachem, Abdellah; Aslam Noor, Muhammad; Khalfaoui, Mohamed; and Benazza, Hafida
"Generalized System of Variational Inequalities in Banach Spaces,"
Applied Mathematics & Information Sciences: Vol. 08:
3, Article 7.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol08/iss3/7